# SDR IPXA10562512

- Difficulty date: September 6, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Debonded
- Location: Bs 1320-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO FLOORBOARD BS 1320-1420, LBL 25-45, IS DEBONDED.  REPLACED IAW EO NR757-5320-9692-G, EO B757-5100-33281-B.
